# SDR DALA2020020430875

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 731 hours, 333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EOAM PSI BELOW MINIMUMS. ACTUATOR SAFETY PIN INSTALLED FOR MAINT. SERVICED L-1 DOOR EOAM ACTUATOR PER A220 AMP 52-11. COMPLIED WITH RII REQUIREMENTS PER A220 AMP BD500-A-J52-11-08-01AAA-214A-A. VERIFIED L1 DOOR ASSIST ACTUATOR REARMED AND SAFETY PIN REMOVED AND STOWED. (LP# 5605601)
